# SDR SWAA2021062927439

- Difficulty date: January 16, 2020
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N8310C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38807
- Aircraft time: 27,014 hours, 11,809 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FWD SCUFF PLATE CARGO NET TIE-DOWN CORRODED ON LOWER SURFACE. / EVALUATED CORROSION ON FWD SCUFF PLATE CARGO NET TIE DOWN; NO ALLOWABLE LIMITS; RECEIVED AND VERFIED NEW PLATE ASSY AS P/N 453A1611-25 IAW SIPC 25-52-10-03 ITEM 330 ATAG A99265 TIE DOWN P/N 453A1611-25
